# SDR CA060112001

- Difficulty date: January 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,136 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ABNORMALLY HIGH TOT ON NR 1 ENGINE.  INVESTIGATION REVEALED A CRACK IN THE RT ARMPIT AREA OF THE OUTER COMBUSTION CASE.  THE OUTER COMBUSTION CASE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
